# SDR 2001FA0000353

- Difficulty date: September 28, 2001
- Submitted: September 28, 2001
- Operation: General aviation
- Aircraft: N25AP
- Make and model: Rhnflu EA300L
- Aircraft serial: 094
- Aircraft time: 66 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: PC43301A1
- Condition: Loose
- Location: Rudder
- Part time: 66 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE ANNUAL INSPECTION REVEALED AFT RUDDER CABLE THIMBLE EYES WERE LOOSE IN THE LOOP AT THE ATTACHMENT TO THE RUDDER. THE THIMBLE COULD BE REMOVED FROM THE LOOP. THE NICROPRESS CRIMP WAS MADE TOO FAR FROM THE THIMBLE. REPLACED THE RUDDER CABLES WITH NEW ONES.
